Generalized q-gaussian von neumann algebras with coefficients III. Unique prime factorization results

Marius Junge, Bogdan Udrea

Research output: Contribution to journalArticle

Abstract

We prove some unique prime factorization results for tensor products of type II 1 factors of the form Γ q (C,S x H) arising from symmetric independent copies with sub-exponential dimensions of the spaces D k (S) and dim(H finite and greater than a constant depending on q.

Original languageEnglish (US)
Pages (from-to)43-47
Number of pages5
JournalRevue Roumaine de Mathematiques Pures et Appliquees
Volume64
Issue number1
StatePublished - Jan 1 2019

Keywords

  • Prime factorization
  • Type II factors
  • Von Neumann algebras

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generalized q-gaussian von neumann algebras with coefficients III. Unique prime factorization results'. Together they form a unique fingerprint.

  • Cite this